Thanks for both comments. Saw the dr today and decided that the trazodone is not working for me so to stop it. The trazodone makes me feel depressed, sedated all day, and I don’t get much sleep. Waking every night at 3 am mind racing no matter the dose. We discussed the medications you had mentioned but he said that Intuniv and Clonidine are sedating in children not adults. He figured with all the different sleeping pills I have tried and none have shut my racing mind off and all the antidepressants have never done anything for me except make me feel depressive. The medications raising serotonin don’t seem to work for me. So he suggested let’s try a week trial of taking 5mg dextroamphetamine an hour before bed and see if it keeps my head off so I can sleep. I feel it’s possible I know when I was at much lower doses of vyvanse I could sleep during the day. So I’m hopeful. I’m a bit concerned about stopping the 75mg trazodone and not tapering down but he said it was fine to stop it. I have taken the trazodone since February this year at various doses. So tonight will be dextroamphetamine instead of trazodone. Bit nervous but hopefully it goes will I just want to be able to sleep. Thanks for the comments I appreciate the help.